Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The vanishing of intersection multiplicities of perfect complexes


Author: Paul Roberts
Journal: Bull. Amer. Math. Soc. 13 (1985), 127-130
MSC (1980): Primary 14C17; Secondary 13D25
MathSciNet review: 799793
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14C17, 13D25

Retrieve articles in all journals with MSC (1980): 14C17, 13D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15394-7
PII: S 0273-0979(1985)15394-7